# SDR SWAA2017071715100

- Difficulty date: June 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-7
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG10047
- Condition: Frayed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE GIRT FRAYED AT FORWARD END OF GIRT BAR LOOP.  R&R SLIDE IAW MT.
